OTC Benylin Cold & Flu All-In-One Night 170ml
HomeStore

OTC Benylin Cold & Flu All-In-One Night 170ml

OTC Benylin Cold & Flu All-In-One Night 170ml

Description:

Benylin® EXTRA STRENGTH All-In-One Cold & Flu Night  Syrup is a complete product to help relieve ALL of your Cold & Flu symptoms with 1 simple solution, so you can get the rest you need.

*We are only able to ship this item to Canadian customers.

DIN: 02252376

Features:

Fast, Effective Relief Of:

  • Pain
  • Fever
  • Headache
  • Mucus & Phlegm
  • Nasal Congestion
  • Dry Cough
  • Sneezing
  • Chills
  • Runny Nose
  • Sore Throat Pain
  • Plus Mucus & Phlegm
Ingredients:


DM Cough Suppressant:
Dextromethorphan Hydrobromide Controls dry cough. 30 mg

D Decongestant:
Pseudoephedrine Hydrochloride Relieves stuffy nose and nasal congestion. 60 mg

E Expectorant:
Guaifenesin Relieves chest congestion. 200 mg

A Analgesic:
Acetaminophen (Extra Strength) Relieves pain, fever, headache and sore throat pain. 1000 mg

AH Antihistamine:
Chlorpheniramine Maleate Relieves runny nose and sneezing. 4 mg

Alcohol, artificial sweetness enhancer, benzyl alcohol, citric acid, D&C Red No. 33, flavour, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol, water.

Directions:

Adult Use Only (12 years and older): Take 2 tbsp. (30 mL) every 6 hours Do not take more than 8 tbsp. (120 mL) in 24 hours.

 

 

Cautions:

Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

Do not use:

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or other medicinal ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.

Ask a doctor or pharmacist before use if you:

  • have been told that your body breaks down drugs slowly or are taking other medications including the blood-thinning drug warfarin
  • have heart or thyroid disease
  • high blood pressure
  • diabetes
  • glaucoma
  • kidney or liver disease
  • asthma
  • difficulty urinating due to an enlarged prostate
  • are pregnant or breastfeeding
  • have a persistent cough such as occurs with smoking, asthma or emphysema
  • cough with excessive phlegm (mucus)
  • have difficulty breathing or other chronic lung conditions as these could be signs of a serious condition.

Stop use and ask a doctor if:

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • sore throat pain lasts for more than 2 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.
$4.08

Original: $11.67

-65%
OTC Benylin Cold & Flu All-In-One Night 170ml

$11.67

$4.08

OTC Benylin Cold & Flu All-In-One Night 170ml

Description:

Benylin® EXTRA STRENGTH All-In-One Cold & Flu Night  Syrup is a complete product to help relieve ALL of your Cold & Flu symptoms with 1 simple solution, so you can get the rest you need.

*We are only able to ship this item to Canadian customers.

DIN: 02252376

Features:

Fast, Effective Relief Of:

  • Pain
  • Fever
  • Headache
  • Mucus & Phlegm
  • Nasal Congestion
  • Dry Cough
  • Sneezing
  • Chills
  • Runny Nose
  • Sore Throat Pain
  • Plus Mucus & Phlegm
Ingredients:


DM Cough Suppressant:
Dextromethorphan Hydrobromide Controls dry cough. 30 mg

D Decongestant:
Pseudoephedrine Hydrochloride Relieves stuffy nose and nasal congestion. 60 mg

E Expectorant:
Guaifenesin Relieves chest congestion. 200 mg

A Analgesic:
Acetaminophen (Extra Strength) Relieves pain, fever, headache and sore throat pain. 1000 mg

AH Antihistamine:
Chlorpheniramine Maleate Relieves runny nose and sneezing. 4 mg

Alcohol, artificial sweetness enhancer, benzyl alcohol, citric acid, D&C Red No. 33, flavour, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol, water.

Directions:

Adult Use Only (12 years and older): Take 2 tbsp. (30 mL) every 6 hours Do not take more than 8 tbsp. (120 mL) in 24 hours.

 

 

Cautions:

Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

Do not use:

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or other medicinal ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.

Ask a doctor or pharmacist before use if you:

  • have been told that your body breaks down drugs slowly or are taking other medications including the blood-thinning drug warfarin
  • have heart or thyroid disease
  • high blood pressure
  • diabetes
  • glaucoma
  • kidney or liver disease
  • asthma
  • difficulty urinating due to an enlarged prostate
  • are pregnant or breastfeeding
  • have a persistent cough such as occurs with smoking, asthma or emphysema
  • cough with excessive phlegm (mucus)
  • have difficulty breathing or other chronic lung conditions as these could be signs of a serious condition.

Stop use and ask a doctor if:

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • sore throat pain lasts for more than 2 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.

Product Information

Shipping & Returns

Description

Description:

Benylin® EXTRA STRENGTH All-In-One Cold & Flu Night  Syrup is a complete product to help relieve ALL of your Cold & Flu symptoms with 1 simple solution, so you can get the rest you need.

*We are only able to ship this item to Canadian customers.

DIN: 02252376

Features:

Fast, Effective Relief Of:

  • Pain
  • Fever
  • Headache
  • Mucus & Phlegm
  • Nasal Congestion
  • Dry Cough
  • Sneezing
  • Chills
  • Runny Nose
  • Sore Throat Pain
  • Plus Mucus & Phlegm
Ingredients:


DM Cough Suppressant:
Dextromethorphan Hydrobromide Controls dry cough. 30 mg

D Decongestant:
Pseudoephedrine Hydrochloride Relieves stuffy nose and nasal congestion. 60 mg

E Expectorant:
Guaifenesin Relieves chest congestion. 200 mg

A Analgesic:
Acetaminophen (Extra Strength) Relieves pain, fever, headache and sore throat pain. 1000 mg

AH Antihistamine:
Chlorpheniramine Maleate Relieves runny nose and sneezing. 4 mg

Alcohol, artificial sweetness enhancer, benzyl alcohol, citric acid, D&C Red No. 33, flavour, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol, water.

Directions:

Adult Use Only (12 years and older): Take 2 tbsp. (30 mL) every 6 hours Do not take more than 8 tbsp. (120 mL) in 24 hours.

 

 

Cautions:

Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

Do not use:

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or other medicinal ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.

Ask a doctor or pharmacist before use if you:

  • have been told that your body breaks down drugs slowly or are taking other medications including the blood-thinning drug warfarin
  • have heart or thyroid disease
  • high blood pressure
  • diabetes
  • glaucoma
  • kidney or liver disease
  • asthma
  • difficulty urinating due to an enlarged prostate
  • are pregnant or breastfeeding
  • have a persistent cough such as occurs with smoking, asthma or emphysema
  • cough with excessive phlegm (mucus)
  • have difficulty breathing or other chronic lung conditions as these could be signs of a serious condition.

Stop use and ask a doctor if:

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • sore throat pain lasts for more than 2 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.
OTC Benylin Cold & Flu All-In-One Night 170ml | Pure Integrative Pharmacy